Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 497, NWS Fort Worth, TX

September 18, 20114 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Sep 18, 2011, 7:00 PM CDT for 4 counties in Texas. It was in force for 60 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2011, 7:00 PM CDT (00:00 UTC)
Expired
Sep 18, 2011, 8:00 PM CDT
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Fannin County, TX, Grayson County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 137 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 7:12 PM CDTTSTM WND DMGBonham, TXPOWER LINES DOWN IN BONHAM
Sep 18, 7:15 PM CDTHAIL 1Prosper, TX
Sep 18, 7:25 PM CDTHAIL 13 Sw Mckinney, TXCOCORAHS SPOTTER REPORT
Sep 18, 7:38 PM CDTHAIL 1.25Mckinney, TX
Sep 18, 7:45 PM CDTTSTM WND DMGWestminster, TXPOWER LINES DOWN AND OUTBUILDINGS DAMAGED IN WESTMINSTER. TIME ESTIMATED
Sep 18, 8:01 PM CDTHAIL 1Plano, TXQUARTER SIZE HAIL AT HWY 75 AND PARK BLVD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 4:06 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2236 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1912 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WUUS54 KFWD 190000
SVRFWD
TXC085-147-181-231-190100-
/O.NEW.KFWD.SV.W.0497.110919T0000Z-110919T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT SUN SEP 18 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 800 PM CDT

* AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM DODD CITY TO 6 MILES SOUTH OF
  TOM BEAN TO 6 MILES WEST OF FRISCO...AND MOVING SOUTHEAST AT 25
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MCKINNEY AROUND 710 PM...
  HONEY GROVE AND BAILEY AROUND 715 PM...
  PLANO...LEONARD...FAIRVIEW AND ALLEN AROUND 720 PM...
  PRINCETON AND LOWRY CROSSING AROUND 725 PM...
  PARKER AROUND 730 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY
EVENING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3333 9585 3318 9598 3299 9632 3299 9685
      3341 9683 3343 9692 3368 9694 3378 9650
      3379 9642 3370 9634 3377 9629 3375 9622
      3379 9617 3379 9585
TIME...MOT...LOC 0000Z 302DEG 21KT 3357 9603 3342 9645
          3310 9688

$$
2 follow-up statements
254 
WWUS54 KFWD 190019
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
719 PM CDT SUN SEP 18 2011

TXC085-147-181-231-190100-
/O.CON.KFWD.SV.W.0497.000000T0000Z-110919T0100Z/
FANNIN TX-GRAYSON TX-HUNT TX-COLLIN TX-
719 PM CDT SUN SEP 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR COLLIN...NORTHERN HUNT...EASTERN GRAYSON AND FANNIN COUNTIES...

AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HONEY GROVE TO TRENTON TO WESTON
TO FRISCO...MOVING SOUTHEAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MELISSA...MCKINNEY AND BAILEY AROUND 725 PM CDT...
  PLANO...LEONARD AND ALLEN AROUND 730 PM CDT...
  NEW HOPE...FAIRVIEW AND BLUE RIDGE AROUND 735 PM CDT...
  WOLFE CITY AROUND 740 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN BONHAM AND 
QUARTER SIZE HAIL IN PROSPER. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3379 9585 3332 9586 3318 9598 3299 9632
      3299 9685 3344 9684 3360 9670 3378 9650
      3379 9642 3370 9636 3370 9634 3377 9629
      3375 9622 3379 9617
TIME...MOT...LOC 0018Z 302DEG 21KT 3356 9588 3341 9633
          3333 9659 3313 9677

$$
442 
WWUS54 KFWD 190050
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT SUN SEP 18 2011

TXC085-147-181-231-190100-
/O.CON.KFWD.SV.W.0497.000000T0000Z-110919T0100Z/
FANNIN TX-GRAYSON TX-HUNT TX-COLLIN TX-
750 PM CDT SUN SEP 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR COLLIN...NORTHERN HUNT...SOUTHEASTERN GRAYSON AND FANNIN
COUNTIES...

AT 747 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF HONEY GROVE 
TO 3 MILES EAST OF LEONARD TO 4 MILES SOUTHWEST OF BLUE RIDGE TO 
PARKER...MOVING EAST SOUTHEAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WYLIE...WOLFE CITY...LADONIA AND CELESTE AROUND 755 PM CDT...
  FARMERSVILLE...LAVON...NEVADA AND JOSEPHINE AROUND 800 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS AND GRASS FIRES MAY 
IGNITE OUTSIDE OF THE HEAVY RAIN AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3379 9585 3332 9586 3318 9598 3299 9632
      3299 9685 3342 9680 3356 9666 3369 9647
      3370 9632 3377 9629 3375 9622 3379 9617
TIME...MOT...LOC 0047Z 302DEG 21KT 3351 9585 3336 9618
          3324 9642 3304 9660

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 6:43 PM CDT, 17 minutes earlier.

Area forecast discussion, Sep 18, 6:43 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT SUN SEP 18 2011

.AVIATION...642 PM
THERE IS A GAP IN THE CONVECTIVE LINE UPSTREAM FROM THE
METROPLEX. LATEST HRRR...RUC...NAM...AND GFS STILL PROG CONVECTION
AT METROPLEX TAF SITES AND WILL CONTINUE WITH TSRA IN TAFS
EXPECTING LINE TO FILL IN SOME AS IT APPROACHES. MODELS REMAIN IN
AGREEMENT THAT THERE WILL BE NO CONVECTION BEHIND THE FRONT...SO
BY LATE EVENING CONVECTION SHOULD BE SOUTHEAST OF SITES. DRY AIR
BEHIND FRONT WILL PREVENT ANY STRATUS FORMATION IN THE MORNING.

AT WACO...TIMING OF STORMS STILL SUBJECT TO CHANGE. TAF TIMING IS
BASED ON LIFTING/FORCING FROM THE FRONT...BUT ISOLATED STORMS IN
WARM SECTOR MAY STILL AFFECT THE AREA EARLIER IN THE EVENING.
COVERAGE OF ISOLATED STORMS IN WARM SECTOR IS TOO LOW TO INCLUDE IN
TAF AT THIS TIME. BRIEF MVFR CEILINGS MAY STILL OCCUR NEAR
FROPA...BUT THEY SHOULD DISSIPATE QUICKLY AND I HAVE VFR IN THE
TAF FOR TOMORROW. 84

&&

.UPDATE...557 PM
BRIEF UPDATE TO HOURLY GRIDS TO ACCOUNT FOR CURRENT TRENDS.

WEAK CELLS HAVE DEVELOPED IN ADVANCE OF SURFACE BOUNDARY...BETWEEN
GAINESVILLE AND GRAHAM. MORE VIGOROUS CONVECTION CONTINUES NEAR
SHERMAN/DENISON AND IN COMANCHE COUNTY...THOUGH BETTER INSTABILITY
IS IN PLACE IN BETWEEN THESE AREAS. SURFACE TEMPERATURES HAVE
REACHED THE MID 90S...WITH DEW POINTS STILL IN THE MID TO UPPER
60S...FROM HOOD/JOHNSON THROUGH THE METROPLEX TO DENTON/COLLIN.
ALTHOUGH CU IS RATHER BENIGN AT THE MOMENT...RAPID DEVELOPMENT
COULD OCCUR WITHIN THIS AREA OF ENHANCED INSTABILITY THROUGH
SUNSET...RESULTING IN A MORE SOLID PREFRONTAL LINE OF CONVECTION.

25

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT SUN SEP 18 2011/
EXPECTING SCATTERED TO NUMEROUS THUNDERSTORM DEVELOPMENT ACROSS
PARTS OF NORTH TEXAS THIS AFTERNOON AND EVENING. WEAK COLD FRONT
WAS JUST BEGINNING TO ENTER MONTAGUE AND YOUNG COUNTIES AND SHOULD
BE A FOCUS FOR SIGNIFICANT THUNDERSTORMS DEVELOPMENT BY 4 PM.
OTHER THUNDERSTORMS MAY DEVELOP AHEAD OF THE FRONT THIS AFTERNOON
AND EVENING AS STRONG HEATING HAS MOSTLY ERODED A WEAK CAP. SOME
OF THE STORMS ARE LIKELY TO BECOME SEVERE WITH A LARGE HAIL AND
DAMAGING WIND POTENTIAL. SEE THE AWUFWD PRODUCT ISSUED AT 213 PM
CDT FOR A TECHNICAL DISCUSSION OF FACTORS THAT WILL AFFECT THE
DEVELOPMENT OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. POPS IN
MANY AREAS TONIGHT WILL RANGE FROM 50 TO 60 PERCENT.

RAIN CHANCES WILL END FROM NORTHWEST TO SOUTHEAST LATER TONIGHT
AND EARLY MONDAY AS THE COLD FRONT BRINGS DRIER AND MORE STABLE
AIR TO THE AREA AND SUBSIDENCE BEHIND THE UPPER WAVE CLEARS THE
SKIES. HIGHS WILL BE IN THE 80S IN MOST AREAS MONDAY AND
TUESDAY...WITH LOWS IN THE 50S AND 60S MONDAY NIGHT AND TUESDAY
NIGHT.

THE NEXT CHANCE OF RAIN WILL BE ON WEDNESDAY INTO THURSDAY AS
ANOTHER COLD FRONT MOVES SOUTH FROM OKLAHOMA. THIS FRONT WILL HAVE
MUCH LESS LOW LEVEL MOISTURE AVAILABLE...BUT PERHAPS SLIGHTLY BETTER
UPPER LEVEL FORCING. WILL LIMIT POPS TO NO HIGHER THAN 30 PERCENT
FOR THE WEDNESDAY AND THURSDAY SYSTEM.

DRY WEATHER EXPECTED FOR FRIDAY - SUNDAY PERIOD WITH HIGHS MOSTLY
IN THE 80S AND LOWS IN THE 50S.                  /09

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  86  64  88  66 /  50  10   0   0   5
WACO, TX              67  89  61  88  61 /  50  20   0   0   5
PARIS, TX             66  85  60  86  61 /  60   5   0   0   5
DENTON, TX            63  86  57  89  60 /  50   5   0   5   5
MCKINNEY, TX          63  86  56  87  59 /  60  10   0   0   5
DALLAS, TX            70  86  65  89  67 /  50  10   0   0   5
TERRELL, TX           67  85  61  87  63 /  60  20   0   0   5
CORSICANA, TX         68  87  63  87  64 /  60  20   0   0   5
TEMPLE, TX            68  89  61  89  61 /  50  20   0   5   5
MINERAL WELLS, TX     63  86  56  89  60 /  50   5   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Sep 18, 3:04 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT SUN SEP 18 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
304 PM CDT SUN SEP 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH TONIGHT. FREQUENT LIGHTNING WILL OCCUR WITH THE STORMS. IN
ADDITION...THE SEVERE THREAT INCLUDES DAMAGING WINDS AND SEVERE
HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY FOR THE SOUTHEASTERN
AREAS AS A COLD FRONT PUSHES THROUGH THE REGION.

THUNDERSTORMS RETURN TO THE FORECAST WEDNESDAY THROUGH THURSDAY AS
ANOTHER COLD FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON THROUGH THE
EVENING HOURS AS THE STORMS DEVELOP AND MOVE SOUTHEAST.

In the hours before

Special weather statement, Sep 18, 5:12 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 PM CDT SUN SEP 18 2011

TXZ162-182245-
LEON TX-
512 PM CDT SUN SEP 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN LEON COUNTY

AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES NORTH OF MADISONVILLE...MOVING SOUTHEAST
AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CENTERVILLE.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3113 9577 3109 9576 3108 9598 3107 9601
      3107 9603 3126 9615 3143 9583 3122 9572
      3121 9574 3116 9572
TIME...MOT...LOC 2212Z 325DEG 7KT 3124 9602
Local storm report, Sep 18, 5:34 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             2 W RUCKER              32.17N  98.63W
09/18/2011  E0.88 INCH       COMANCHE           TX   AMATEUR RADIO

            NICKEL SIZE HAIL 3 S OF GORMAN
Local storm report, Sep 18, 5:39 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             POTTSBORO               33.75N  96.67W
09/18/2011  E0.88 INCH       GRAYSON            TX   EMERGENCY MNGR

            NICKEL SIZE HAIL
Special weather statement, Sep 18, 5:47 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT SUN SEP 18 2011

TXZ162-182315-
LEON TX-
547 PM CDT SUN SEP 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN LEON COUNTY

AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTH OF MADISONVILLE...MOVING EAST AT
15 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3121 9574 3116 9572 3113 9577 3109 9577
      3108 9598 3107 9601 3106 9605 3113 9612
      3123 9597 3125 9572 3123 9571
TIME...MOT...LOC 2247Z 284DEG 14KT 3114 9595
Local storm report, Sep 18, 6:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             2 ENE HOWE              33.51N  96.59W
09/18/2011  E1.00 INCH       GRAYSON            TX   TRAINED SPOTTER

            SPOTTER REPORTS ONE INCH HAIL
Local storm report, Sep 18, 6:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT SUN SEP 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             VAN ALSTYNE             33.42N  96.58W
09/18/2011  E1.00 INCH       GRAYSON            TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:17 PM CDTSpecial Weather StatementFWDMcLennan28 min
Sep 18, 7:23 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains67 min
Sep 18, 7:24 PM CDTSpecial Weather StatementFWDDenton36 min
Sep 18, 7:42 PM CDTSevere Thunderstorm WarningFWDDallas63 min
Sep 18, 7:56 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt, Rockwall64 min
Sep 18, 8:29 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains61 min
Sep 18, 8:31 PM CDTSpecial Weather StatementFWDTarrant29 min
Sep 18, 8:43 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills62 min
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningFWDDallas, Hunt, Kaufman, Rockwall, Tarrant46 min
Sep 18, 8:54 PM CDTAreal Flood AdvisoryFWDHopkins2 hr
Sep 18, 8:56 PM CDTSevere Thunderstorm WarningFWDHunt, Rains, Van Zandt34 min
Sep 18, 9:10 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Sep 18, 9:20 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Johnson, Kaufman, Rains and 2 more55 min
Sep 18, 9:33 PM CDTSpecial Weather StatementFWDHill27 min
Sep 18, 9:35 PM CDTSpecial Weather StatementFWDBosque25 min
Sep 18, 9:39 PM CDTSevere Thunderstorm WarningFWDBosque66 min
Sep 18, 9:53 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro52 min
Sep 18, 9:58 PM CDTSpecial Weather StatementFWDHill32 min
Sep 18, 10:11 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson54 min
Sep 18, 10:15 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman, Van Zandt45 min
Sep 18, 10:22 PM CDTSevere Thunderstorm WarningFWDHill38 min
Sep 18, 10:40 PM CDTSpecial Weather StatementFWDMcLennan35 min
Sep 18, 10:42 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro63 min
Sep 18, 10:55 PM CDTSevere Thunderstorm WarningFWDEllis, Hill39 min
Sep 18, 11:17 PM CDTAreal Flood AdvisoryFWDEllis, Navarro3 hr
Sep 18, 11:36 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan54 min
Sep 18, 11:51 PM CDTSpecial Weather StatementFWDAnderson, Freestone, Leon, Limestone, Navarro54 min
Sep 19, 12:05 AM CDTAreal Flood AdvisoryFWDBosque, McLennan3 hr
Sep 19, 12:29 AM CDTSevere Thunderstorm WarningFWDBell, Coryell, Falls, Limestone, McLennan45 min
Sep 19, 12:49 AM CDTSpecial Weather StatementFWDLeon56 min
Sep 19, 1:19 AM CDTSpecial Weather StatementFWDBell, Falls, Leon, Milam, Robertson56 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.